About Uniformly Hattori Spaces

Authors

  • Altai Borubaev Institute of Mathematics of the National Academy of Sciences under the President of the Kyrgyz Republic Author
  • Bekbolot Kanetov Jusup Balasagyn Kyrgyz National University, Bishkek, Kyrgyzstan Author

DOI:

https://doi.org/10.58649/mtkys209

Keywords:

uniform space, uniform cover, uniformly Hattori space, Hattori space

Abstract

This paper introduces and studies, forte frst time, uniformly Hattori spaces. In
particular, it highlights unsolved problems related to the theory of uniformly Hattori
spaces.

References

L.V. Aparina, Uniform Lindelöf spaces, Trudy Mosk. Math. Obshestva, 57 (1996), 3–15.

A.A. Borubaev, Uniform Topology and its Applications, Bishkek: Ilim, (2021).

D. Buhagiar, B.A. Pasynkov, On uniform paracompactness, Czech. Math. J., 46 (1996), 577–586.

B.E. Kanetov, Some Classes of Uniform Spaces and Uniformly Continuous Mappings, Bishkek: Jusup Balasagyn KNU, (2013).

B.E. Kanetov, Uniform Analogues of Strongly Paracompact Spaces, Bishkek: Jusup Balasagyn KNU, (2026).

Lj.D.R. Kočinac, Selection principles in uniform spaces, Note Mat., 22 (2003), 127–139.

J. Isbell, Uniform space, Providence, (1964).

M.D. Rice, A note on uniform paracompactness, Proc. Amer. Math. Soc., 62 (1977), 359–362.

Z. Frolik, On uniform paracompact spaces, Czech. Math. J., 33 (1983), 476–484.

Y. Hattori, Order and topological structures of posets of the formal balls on metric spaces, Mem. Fac. Sci. Eng. Shimane Univ. Series B: Mathematical Science, 43 (2010), 13–26.

Downloads

Published

2025-12-31 — Updated on 2025-12-31

Versions

Data Availability Statement

No datasets were generated or analysed during the current study.